On generation of the symmetric or the alternating group by two cycles

Czesław Bagiński , Grzegorz Gromadzki

Abstract

n/a
Author Czesław Bagiński
Czesław Bagiński,,
-
, Grzegorz Gromadzki IM
Grzegorz Gromadzki,,
- Institute of Mathematics
Journal seriesColloquium Mathematicum, ISSN 0010-1354 []
Issue year2017
Vol150
No2
Pages161-174
DOIDOI:10.4064/cm7090-10-2016
URL https://www.impan.pl/shop/publication/transaction/download/product/92234
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.555 (2) - 2016=0.541 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back